Items where Author is "Braun, Volker"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 15.

Article

Braun, Volker and Grimm, Thomas W. and Keitel, Jan (2013) New global F-theory GUTs with U(1) symmetries. Journal of High Energy Physics, 2013 (9). ISSN 1029-8479

Braun, Volker and He, Yang-Hui and Ovrut, Burt A. (2013) Supersymmetric hidden sectors for heterotic standard models. Journal of High Energy Physics, 2013 (9). ISSN 1029-8479

Braun, Volker (2012) Counting points and Hilbert series in string theory. pp. 225-235.

Balasubramanian, Vijay and Berglund, Per and Braun, Volker and García-Etxebarria, Iñaki (2012) Global embeddings for branes at toric singularities. Journal of High Energy Physics, 2012 (10). ISSN 1029-8479

Braun, Volker (2011) The 24-cell and Calabi-Yau threefolds with Hodge numbers (1,1). Journal of High Energy Physics, 2012 (5). ISSN 1029-8479

Braun, Volker and Candelas, Philip and Davies, Rhys and Donagi, Ron (2011) The MSSM spectrum from (0,2)-deformations of the heterotic standard embedding. Journal of High Energy Physics, 2012 (5). ISSN 1029-8479

Anderson, Lara B. and Braun, Volker and Ovrut, Burt A. (2011) Numerical Hermitian Yang-Mills connections and Kähler cone substructure. Journal of High Energy Physics, 2012 (1). ISSN 1029-8479

Braun, Volker (2011) Toric elliptic fibrations and F-theory compactifications. Journal of High Energy Physics, 2013 (1). ISSN 1029-8479

Braun, Volker (2010) Discrete Wilson Lines in F-Theory. (Preprint)

Anderson, Lara B. and Braun, Volker and Karp, Robert L. and Ovrut, Burt A. (2010) Numerical Hermitian Yang-Mills connections and vector bundle stability in heterotic theories. Journal of High Energy Physics, 2010 (6). ISSN 1029-8479

Braun, Volker (2010) On free quotients of complete intersection Calabi-Yau manifolds. Journal of High Energy Physics, 2011 (4). ISSN 1029-8479

Bobkov, Konstantin and Braun, Volker and Kumar, Piyush and Raby, Stuart (2010) Stabilizing All Kähler Moduli in Type IIB Orientifolds. Journal of High Energy Physics, 2010 (12). ISSN 1029-8479

Braun, Volker (2009) Three Generations on the Quintic Quotient. Journal of High Energy Physics, 2010 (1). ISSN 1029-8479

Braun, Volker and Candelas, Philip and Davies, R. (2009) A three-generation Calabi-Yau manifold with small Hodge numbers. Fortschritte der Physik, 58 (4-5). pp. 467-502. ISSN 00158208

Blumenhagen, Ralph and Braun, Volker and Grimm, Thomas W. and Weigand, Timo (2008) GUTs in type IIB orientifold compactifications. Nuclear Physics B, 815 (1-2). pp. 1-94. ISSN 05503213

This list was generated on Fri Mar 5 04:37:06 2021 GMT.